共 50 条
- [3] Small zeros of quadratic forms over rational function fields. [J]. MONATSHEFTE FUR MATHEMATIK, 1997, 124 (01): : 35 - 51
- [4] ON THE SIZE OF ZEROS OF QUADRATIC-FORMS OVER RATIONAL-FUNCTION FIELDS [J]. JOURNAL FUR DIE REINE UND ANGEWANDTE MATHEMATIK, 1987, 378 : 101 - 112
- [6] Finding Nontrivial Zeros of Quadratic Forms over Rational Function Fields of Characteristic 2 [J]. PROCEEDINGS OF THE 2022 INTERNATIONAL SYMPOSIUM ON SYMBOLIC AND ALGEBRAIC COMPUTATION, ISSAC 2022, 2022, : 235 - 244
- [8] Hasse principles for quadratic forms over function fields [J]. JOURNAL OF ALGEBRA, 2023, 628 : 613 - 633